# SDR SIMA20130120002

- Difficulty date: January 20, 2013
- Submitted: January 21, 2013
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- Aircraft time: 32,204 hours, 30,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: 7281000501
- Part serial: 001577
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY EXIT LIGHT SWITCH ON THE FLIGHT ATTENDANTS PANEL INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE PASSENGER CABIN LIGHTS CONTROL MODULE ASSEMBLY IAW AMM 33-21-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
